# SDR SWIA2019081646192

- Difficulty date: July 31, 2019
- Submitted: August 16, 2019
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 27,208 hours, 21,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 985-1088
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND, AFT CARGO FLOOR BEAM AT FS985.00 TO FS1088.20, LBL27, HAS MULTIPLE SPOTS OF CORROSION, CORRODED THROUGH THE BEAM.  (C-CHECK) RO: 08/15/2019 REPLACED AFT CARGO FLOOR BEAM LOCATED AT LBL27 BETWEEN FS985 - FS1098.2 WITH NEW BEAM IAW SRM. ALL CHECKS GOOD.
